MAUDE Adverse Event Report: COVIDIEN P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

COVIDIEN P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16XTSD
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device was manufactured on 08-sep-2020.The physical sample is not available for the evaluation.Per customer, the sample was discarded.A picture has been provided for the evaluation.Upon visual inspection, the catheter is seen detached from the adapter sampling port.Therefore, the reported condition is confirmed.There have been cases reported in the past for catheter detachment, of which a corrective and preventative action (capa) was opened in october 2020 in order to address the reported condition through a more robust investigation.The results of the investigation will be documented through the capa.Any further actions will be designed to prevent the reoccurrence of the reported condition.
 
Event or Problem Description
The customer reported that the tubing disconnected from the catheter itself.There were no balloon issues.The catheter remained in the patient, but the tubing disconnected from the catheter, sliding out without manipulating or tearing of the green tape.There was no patient injury reported.

Brand Name
P400 PREM U/M 16FR SL TMP CSD
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12249160
Report Number9612030-2021-03012
Device Sequence Number4370939
Product Code FFG
UDI-Device Identifier10884521066984
UDI-Public10884521066984
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16XTSD
Device Catalogue NumberP4P16XTSD
Device Lot Number2025100664
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2021
Initial Report FDA Received Date07/29/2021
Patient Sequence Number1